MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD® FC BEADS 7-COLOR KIT

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD® FC BEADS 7-COLOR KIT
Model Number 662961
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd® fc beads 7-color kit that there was incorrect label information.The following information was provided by the initial reporter: i am performing reference setting updates and noted the following with this lot#2339327 of 7 colour fc beads when i used the barcode sticker to add the new fc bead lot information the tube lot#' s in the box did not match the lot numbers from the scanned barcode.When i went and downloaded the bead-lot file from online, it was correct.Just wanted to give you a heads up.
 
Additional Manufacturer Narrative
Pma/510(k)# k170974, k201814.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00037 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while using the bd® fc beads 7-color kit that there was incorrect label information.The following information was provided by the initial reporter: i am performing reference setting updates and noted the following with this lot#2339327 of 7 colour fc beads when i used the barcode sticker to add the new fc bead lot information the tube lot #s in the box did not match the lot numbers from the scanned barcode.When i went and downloaded the bead-lot file from online, it was correct.Just wanted to give you a heads up.

Brand Name
BD® FC BEADS 7-COLOR KIT
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16381065
Report Number2916837-2023-00037
Device Sequence Number6142765
Product Code OYE
UDI-Device Identifier00382906629616
UDI-Public00382906629616
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number662961
Device Catalogue Number662961
Device Lot Number2339327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown